MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPX0849

ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPX0849
Catalog Number ISPX0849
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Bacterial Infection (1735); Inadequate Osseointegration (2646)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Bone loss and infection 6 month after implantation.

Brand Name
ADIN DENTAL IMPLANTS
Common Device Name
ISPX0849
Manufacturer (Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS  1811101
MDR Report Key22124075
Report Number3013143972-2025-00309
Device Sequence Number15627628
Product Code DZE
UDI-Device Identifier07290105152169
UDI-Public7290105152169
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/02/2025
Report Date (Section F) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberISPX0849
Device Lot Number7793801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/29/2025
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Date Report Sent to FDA06/02/2025